# SDR MK1Y20210221027

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT STA 1417, BETWEEN STR-31L/33L, SECTION 46.  SHOP FOUND 9 BLEND OUTS IN FASTENERS ZONE IN FUSELAGE SKIN  AT THE DATUM LOCATION.  ACCORDING TO SRM 53-00-01 ALLOWABLE DAMAGE 1, BLEND OUT IS NOT APPLICABLE IN FASTENERS AREA.
